# SDR CALA2017120104244

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 60,904 hours, 25,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53113007200
- Condition: Dented
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERIOR FUSELAGE SKIN LH SIDE AT FRAME 11 JUST ABOVE STRINGER R23. REPAIRED DENT ON EXTERIOR FUSELAGE SKIN LH SIDE AFT OF FRAME 11 ABOVE STGR 23 REF SRM 53-00-11-300-029. INSPECTION THRESHOLD FRO M TIME OF REPAIR EMBODIMENT IS 60,000 FLT CYCLES  OR 120,000 FLT HRS. SUBSEQUENT INSPECTIONS UNTIL 60,000 FC /120,000 FH. INTERVALS AND INSPECTION METHOD TBD.
